Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does progesterone cause dry mouth,wollen tounge and itchy skin during menstruation?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 414 Questions
Does progesterone cause dry mouth throat and swollen tounge, itchy skin, migraines during menstrartion and scariest of all can it cause the rare breast cancer Piaget disease, my nipples are dry and I cracking. I'm using cetaphil soap and putting lotion or oil on my nipples but it's not working, should I see a doctor and what kind of doctor. On a side note can this hormone help me get off my Xanex which I take as needs for anxiety. I need to pass my FAA medical in order start flying planes. Also doe it cause weight gain!
Posted Thu, 6 Mar 2014 in Women's Health
Answered by Dr. Jawahar Ticku 6 hours later
Brief Answer: Progesterogen effects Detailed Answer: Dear XXXX, As such use of progesterone does not cause such effects but in rare cases the intolerance to the drug due to drug allergic phenomenon it is possible. This can be ruled out by stopping the drug for some time and see if the symptoms you are describing fade away. I wonder if you are not in phase of premenopausal syndrome which do give rise to anxiety type of symptoms along with features like migraine which should infact get relieved by use of progesterone and the drug xanax usage should get reduced. I think you need hormone replacement therapy to relieve your breast problem and migraine . See a gynaecologist or a medical internist who will help you in prescribing the right dose of hormones. Secondly I advise you to reassure yourself as you seem to be under stress as well. Building a strong mind will solve your most of the problems and automatically you will discontinue the usage of xanax I hope my description has addressed your queries. Truly, Dr. J. Ticku
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor